# SDR A6WA202207308300

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7878
- Aircraft time: 38,830 hours, 37,575 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Component: Sensor Prox. Ps, 864202
- Component part number: 864202
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE MESSAGE APPEARED AFTER LANDING GEAR WAS MOVED TO UP POSITION. RAN QRH, MESSAGE PERSIST. MANUALLY DEPLOY GEAR AND MESSAGE CLEARED.  NOSE DOOR OPEN WARNING MESSAGE APPEARED AFTER GEAR DISAGREE MESSAGE WAS DISPLAYED. NO GEAR BOXES WERE RED, ONLY WHITE. ONCE GEAR WAS DEPLOYED, ALL BOXES GREEN AND LOCKED. MESSAGE APPEARED AT 150KTS. EMERGENCY LANDING WAS DECLARED.  ***AIRCRAFT REMOVED FROM SERVICE **** ADJUSTED PS14GA( NLG OLEO PROX SENSOR) IAW AMM 32-61-05 OPS CK GOOD
